Stability of the Monge-Ampère Foliation.

Giorgio Patrizio; Pit-Mann Wong

Mathematische Annalen (1983)

  • Volume: 263, page 13-30
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Patrizio, Giorgio, and Wong, Pit-Mann. "Stability of the Monge-Ampère Foliation.." Mathematische Annalen 263 (1983): 13-30. <http://eudml.org/doc/163728>.

@article{Patrizio1983,
author = {Patrizio, Giorgio, Wong, Pit-Mann},
journal = {Mathematische Annalen},
keywords = {pseudo-hermitian structure; circular domains; stable foliation; leaf space of Monge-Ampere foliation; level sets},
pages = {13-30},
title = {Stability of the Monge-Ampère Foliation.},
url = {http://eudml.org/doc/163728},
volume = {263},
year = {1983},
}

TY - JOUR
AU - Patrizio, Giorgio
AU - Wong, Pit-Mann
TI - Stability of the Monge-Ampère Foliation.
JO - Mathematische Annalen
PY - 1983
VL - 263
SP - 13
EP - 30
KW - pseudo-hermitian structure; circular domains; stable foliation; leaf space of Monge-Ampere foliation; level sets
UR - http://eudml.org/doc/163728
ER -

NotesEmbed ?

top

You must be logged in to post comments.